# SDR DL72L001013

- Difficulty date: April 14, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 737232
- Aircraft serial: 21311
- Aircraft time: 72,203 hours, 48,569 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163261
- Part serial: BN330
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR RAIL CRACKED.  REPAIRED PER MM 57-52-0 FIG 802, ON S/O A34369.
